# SDR DHL2004873544

- Difficulty date: December 2, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bulkhead
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT AFT PRESSURE BULKHEAD VERTICAL BEAM HOLES MISDRILLED AT STA 1766.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DWG W90-R15 AND FAA FORM 8110-3 NOV 30,2004.  CLEANED, TREATED AND PRIMED MISDRILLED HOLES AREA IAW SRM 51-1-8B.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK FOUND.  REPAIRED DAMAGED AREA PLUGGING MISDRILLED HOLES WITH RIVETS (MS20470DD) IAW SRM 561-1-21 PG 1, DWG W90-R15.
